# SDR ABXA2021919093

- Difficulty date: September 19, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 66,968 hours, 44,895 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fuse
- Part number: V243602
- Part serial: ABXA01
- Condition: Activated
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF LEFT MAIN GEAR WOULD NOT RETRACT. GEAR DISAGREE & GEAR DOOR EICAS LIGHTS, AMBER "DOORS & GEAR ANNUNCIATORS ILLUMINATED LEFT MAIN GEAR LIGHT GREEN LANDING WEIGHT 271600 LBS, FLIGHT CREW DECIDED TO TURNBACK TO AIRPORT AND LANDED WITH NO ADDITIONAL PROBLEMS. MAINTENANCE GROUNDED THE AICRAFT. MAINTENANCE REMOVED AND REPLACED LEFT MAIN GEAR UP AND DOWN TRUCK FUSES IAW B767 AMM 32-32-19. ACCOMPLISHED LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL TEST IAW B767 AMM 32-32-00. NO DEFECTS NOTED, NO ABNORMAL NOISES NOTED, LANDING GEAR TIMES WITHIN LIMITS. AIRCRAFT RELEASED FOR FLIGHT.
